# SDR CALA2022062001538

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737-900ER
- Aircraft serial: 44580
- Aircraft time: 26,526 hours, 9,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 114115
- Condition: Inoperative
- Location: M02627
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE SEAT AISLE 29D AND 34D ARE INOP SUSPECT LIGHT ASSY..NIS AT IAD...VERIFIED INOP LIGHTS ARE NOT ADJACENT(OPPOSITE SIDES) TO EACH OTHER.. PLACED ON MEL TOMC APPROVES MEL 3315A FURTHER TROUBLESHOOTING. CONTINUE AS DEFER. REPLACED LIGHT ASSY. NO HELP. REMOVED AND REPLACED BATTERY PACK AT AFT CABIN RH SIDE. REF. AMM TASK 33-51-06-960-805. NO FIX FOR LIGHTS AT 29D & 34D. REQUIRES REMOVED AND REPLACED POWER SUPPLY M2627 REF MM 33-51-06. OPS CK OK. MEL REMOVED.
